Alireza Behtash
Toward Picard–Lefschetz theory of path integrals, complex saddles and resurgence
Behtash, Alireza; Dunne, Gerald V.; Schäfer, Thomas; Sulejmanpasic, Tin; Ünsal, Mithat
Authors
Gerald V. Dunne
Thomas Schäfer
Dr Tin Sulejmanpasic tin.sulejmanpasic@durham.ac.uk
Associate Professor
Mithat Ünsal
Citation
Behtash, A., Dunne, G. V., Schäfer, T., Sulejmanpasic, T., & Ünsal, M. (2017). Toward Picard–Lefschetz theory of path integrals, complex saddles and resurgence. Annals of mathematical sciences and applications, 2(1), https://doi.org/10.4310/amsa.2017.v2.n1.a3
Journal Article Type | Article |
---|---|
Publication Date | 2017 |
Deposit Date | Feb 19, 2020 |
Journal | Annals of Mathematical Sciences and Applications |
Print ISSN | 2380-288X |
Electronic ISSN | 2380-2898 |
Volume | 2 |
Issue | 1 |
DOI | https://doi.org/10.4310/amsa.2017.v2.n1.a3 |
Public URL | https://durham-repository.worktribe.com/output/1276836 |
You might also like
Ising model as a U(1) lattice gauge theory with a θ -term
(2021)
Journal Article
Topological zero modes at nonzero chemical potential
(2013)
Journal Article
Strings from domain walls in supersymmetric Yang-Mills theory and adjoint QCD
(2015)
Journal Article
Walls, anomalies, and deconfinement in quantum antiferromagnets
(2018)
Journal Article
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search